# SDR SWAA2022020755973

- Difficulty date: December 24, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION** AFT CARGO COMPARTMENT BILGE FLOOR PANEL SPLICE AT STA-887; CORRODED. DOT#208-110 ; / [01] REMOVED CORROSION ON AFT CARGO COMPARTMENT BILGE FLOOR PANEL SPLICE AT STA 887 AS PER REF B737 SRM 53-00-53-1A-2; [02] CORRECTION REFERENCE. REMOVED CORROSION ON AFT CARGO COMPARTMENT BILGE FLOOR PANEL SPLICE AT STA 887 AS PER REF B737 SRM 51-10-02-0G-0; [03] VERIFIED STEPS 2 AND 3; [04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.040' TOOL USED : OLYMPUS 27MG B/C 172139 04/22; [05] EVALUATE REWORKED AREA. MATERIAL THICKNESS 0.062';MATERIAL LOST 0.020'; MATERIAL REMAINING 0.042'. FOUND OUT OF LIMITS AS PER REF SRM 53-00-53-1A-2; [06] REMOVED CORROSION ON AFT CARGO COMPARTMENT BILGE FLOOR PANEL SPLICE (STRAP) AT STA 887. FOUND OUT OF LIMITS AS PER REF B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED STRAP AND WILL BE INSTALLED IN ITEM TTG8Q004FPW7; [07] VERIFIED STEP 6.
